# SDR AALA981778

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 22L CORRODED STATION 1033 INSIDE.  TREATED AND PRIMED IAW 51-20-0.  INSTALLED REPAIR IAW SRM 53-10-3 FIG 2.  (M)
